Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Had UTI, prostatitis, swollen ankle. On bactrim. Is this normal?

three weeks ago i went to a urologist because i thought i had the worst UTI in the world. he said it was prostititus and gave me the antibiotic Bactrim for a month. in the lasy ten days, every morning my right ankle is swollen and i can barely walk on it due to the pain. within ten minutes of walking, it is back to normal. i only need to take the Bactrim for another week, when i stop that, will my ankle stop causing me grief in the morning?
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Swelling of your ankle joint (effusion) needs to be aspirated and fluid examination by pathologist should be done for knowing the cause .Treating with anti-microbials, anti -inflammatory drugs and ankle support wearing is although to be simultaneously followed. See an orthopedist
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor